Mouth Slightly Tilted During Depression Treatment For 4 Years?
Good morning. I want to ask, my mom has a depressive illness. It has been 4 years since she took the medicine recommended by the doctor, but lately her mouth has become slightly crooked like a stroke symptom. Is the medicine strong enough to have such an effect? There are 4 kinds of medicine, risperidone, haloperidol, chlorpromazine and trihexyphenidyl. Please answer, thank you 🙂
Symptoms of slanted mouth need to be considered whether it is a symptom of a stroke or if there are indeed side effects from the use of antipsychotic / psychiatric drugs. A condition that often occurs from the use of antipsychotic drugs is extrapyramidal syndrome. Extrapyramidal syndrome is a reaction caused by short or long-term use of antipsychotic drugs, usually causing symptoms of muscle movements, stiffness or uncontrolled movements, reflex disorders or possibly impaired posture control. For example:
abnormal position of the head and neck jaw muscle spasm / stiffness such as grinning or grinning disorders swallowing slurred speech stiffness of the limbs uncontrolled movement This must be distinguished from disorders of the innervation of the brain. It is also distinguished by similar diseases including:
Stroke Bells Palsy Myastenia Gravis It is better to find out the exact cause you should bring your parents for further examination to a neurologist and re-control to a psychiatrist for further tests, blood tests or CT scans may be needed, and whether adjustments are needed. drug dosage or drug change. Usually the drug trihexylphenydil is a drug used to minimize the side effects of other antipsychotic drugs. Therefore, apart from having to go to a neurologist further, it is also necessary to re-control it to a psychiatrist.
read about haloperidol, antipsychotics, stroke
hopefully useful, thank you